Alert archive / Wisconsin / Special Weather Statements in 2021
Special Weather Statement, NWS Green Bay, WI
NWS Green Bay, WI issued this special weather statement at Jun 25, 2021, 6:17 PM CDT for Winnebago County, Wisconsin. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2021, 6:17 PM CDT (23:17 UTC)
- Expired
- Jun 25, 2021, 7:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Green Bay, WI
County Winnebago County, WI
The radar
The Green Bay radar (KGRB), 54 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.3 hours before the alert went out and 322 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
430 WWUS83 KGRB 252317 SPSGRB Special Weather Statement National Weather Service Green Bay WI 617 PM CDT Fri Jun 25 2021 WIZ048-260000- Winnebago- 617 PM CDT Fri Jun 25 2021 ...A CLUSTER OF THUNDERSTORM WILL AFFECT NORTHERN WINNEBAGO COUNTY... At 614 PM CDT, a cluster of thunderstorm was centered about 10 miles northwest of Oshkosh. The storms were nearly stationary. The storms will produce heavy rainfall and possibly some brief gusty winds to about 40 mph. Locations impacted include... Neenah, Winneconne, Larsen, Mikesville, Clarks Point and Allenville. Boaters on area lakes should get off the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. LAT...LON 4410 8850 4410 8879 4424 8873 4424 8847 TIME...MOT...LOC 2314Z 224DEG 1KT 4416 8864 $$ Skowronski
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this special weather statement went out at Jun 25, 3:01 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 25, 3:01 PM CDT, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 301 PM CDT Fri Jun 25 2021 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Saturday Issued at 300 PM CDT Fri Jun 25 2021 Dense fog will continue along the Lake Michigan shore overnight, and may come ashore later tonight. Otherwise clouds will increase tonight as low pressure approaches from the Central Plains. Showers and thunderstorms should make it as far as highway 29 by daybreak. Lows tonight will be 5 to 10 degrees above normal. Showers and thunderstorms are likely across all but the far north Saturday with low level warm advection and upper support. Forecast soundings with long thin CAPE and high precipitable water values suggest that heavy rain is likely across the southern half of the area. The main rivers are well within their banks, but urban and small stream flooding are possible with training or slow moving thunderstorms. Highs will be coolest in the east with winds coming off the lake and bay. .LONG TERM...Saturday Night Through Friday Issued at 300 PM CDT Fri Jun 25 2021 Saturday night through Sunday: The surface low is expected to lift slowly from southwest Wisconsin through east-central Wisconsin through this time period. Deep layer moisture is expected to remain abundant as broad ridging over the eastern CONUS keeps a steady flow of moisture northward into much of the central CONUS into the Great Lakes. The increased forcing ahead of the low and along the associated frontal boundaries, will likely lead to periods of heavy rainfall across at least east-central Wisconsin through at least Saturday night. PWAT values are expected to run around 2 inches through much of the night. As the low departs to the east during the day Sunday, the heavy rain is expected to shift east of the area, ahead of the low. On the back side, expect lingering showers and thunderstorms to linger; however, on a more isolated to scattered spatial scale. Severe storms are not expected as instability is expected to be low across the area. Otherwise, overnight lows are expected to be in the 50s to low 60s. High temperatures are expected to warm into the 70s to around 80. Rest of the forecast: The pattern seems to get more messy through the rest of the extended forecast. Deep moisture is expected to continue streaming north through much of the central CONUS into the Great Lakes trough much of the upcoming week. This will lead to intermittent chances of showers and thunderstorms across the area. The greatest coverage and chances for thunderstorm activity will be during the afternoon and early evening hours. A frontal boundary may lift north into the Monday into Monday night, which could also help to focus another round of showers and storms. Any of the storms could produce heavy rainfall with the continued flow of deep Gulf moisture into the area. This will indeed help with the drought conditions across northeast Wisconsin. High temperatures are expected to be in the upper 70s to around 80 with plenty of humidity. && .AVIATION...for 18Z TAF Issuance Issued at 119 PM CDT Fri Jun 25 2021 MVFR ceilings will cover much of Wisconsin south of a EAU to IMT line through the evening hours, with VFR conditions to the north. Dense fog was over the waters of Lake Michigan east of the MTW and SUE airports. Ceilings will lower to IFR over most of the region late tonight, as moisture streams north ahead of a low pressure system over the Central Plains. Dense marine fog could move inland to MTW, SUE and 2P2 later tonight as well. The low pressure system will bring showers and thunderstorms and IFR conditions to all but far northcentral Wisconsin as it moves across the state Saturday. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......Cooley AVIATION.......RDM
Hazardous weather outlook, Jun 25, 2:50 PM CDT, 3 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 250 PM CDT Fri Jun 25 2021 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 250 PM CDT Fri Jun 25 2021 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Thunderstorms are possible across central and east-central Wisconsin late tonight. Heavy rainfall will be the primary threat. .DAYS TWO THROUGH SEVEN...Saturday through Friday Thunderstorms are possible over all but far northern Wisconsin Saturday and Saturday night. Heavy rain and localized flooding may occur over parts of central, northeast and east central Wisconsin. Periodic chances of thunderstorms can be expected from Sunday into Wednesday. At this time, widespread severe weather is not anticipated. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-262000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 250 PM CDT Fri Jun 25 2021 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Dense marine fog will impact the lake and bay through tonight. A few thunderstorms will be possible south of Kewaunee late tonight. The storms will be capable of producing heavy downpours and lightning. .DAYS TWO THROUGH SEVEN...Saturday through Friday Periodic chances of thunderstorms can be expected through Saturday evening. Any thunderstorms would pose a hazard to boaters. RDM/Cooley
In the hours before
Special weather statement, Jun 25, 6:17 PM CDT, 0 minutes before
Special Weather Statement National Weather Service Green Bay WI 617 PM CDT Fri Jun 25 2021 WIZ048-260000- Winnebago- 617 PM CDT Fri Jun 25 2021 ...A CLUSTER OF THUNDERSTORM WILL AFFECT NORTHERN WINNEBAGO COUNTY... At 614 PM CDT, a cluster of thunderstorm was centered about 10 miles northwest of Oshkosh. The storms were nearly stationary. The storms will produce heavy rainfall and possibly some brief gusty winds to about 40 mph. Locations impacted include... Neenah, Winneconne, Larsen, Mikesville, Clarks Point and Allenville. Boaters on area lakes should get off the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. LAT...LON 4410 8850 4410 8879 4424 8873 4424 8847 TIME...MOT...LOC 2314Z 224DEG 1KT 4416 8864 Skowronski
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:05 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca, Waushara | 55 min |
| Jun 24, 7:56 PM CDT | Special Weather Statement | GRB | Calumet, Winnebago | 64 min |
| Jun 24, 8:32 PM CDT | Special Weather Statement | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Winnebago | 58 min |
| Jun 24, 9:29 PM CDT | Special Weather Statement | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie | 46 min |
| Jun 24, 9:35 PM CDT | Special Marine Warning | GRB | 115 min | |
| Jun 25, 3:46 AM CDT | Marine Dense Fog Advisory | GRB | 56 hr |
Nearby
Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.